# SDR GAIA03115SP

- Difficulty date: October 22, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK AT DFW, FOUND CORROSION ON AN ANGLE IN THE FORWARD BAGGAGE BIN AT BS 540 BY STRINGER 26R.  THE CORROSION WAS REMOVED AND THE ANGLE WAS REPAIRED PER THE B727 SRM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
